# SDR DALA2019040982345

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT EXTERNAL SKIN BS 235.8 AND BELOW STR 17L ON LOWER FUSELAGE. PERFORMED TIME LIMITED REPAIR ON EXTERNAL SKIN BS 235.8 AND BELOW STR 17L ON LOWER FUSELAGE AS PER ER/A #576488-14 REV ORIGINAL AND PRI #576488 REV O.
